# SDR DALA1020830868

- Difficulty date: August 31, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN, FLOOR PANEL NR69 HAS NO E.D. ON 1EA FASTENER HOLE. RII: Y R & R DAMAGED AREA OF FLOOR PANEL NR69 IAW SRM 53-01. REMOVED 1"X 10" SECTION OF EDGE MATERIAL, FABRICATED AND INSTALLED DOUBLER AND TOP PLATE. REQUIRED INSP, COMPLETED Q901.
